Strong approximation for a class of stationary processes
Weidong Liu and
Zhengyan Lin
Stochastic Processes and their Applications, 2009, vol. 119, issue 1, 249-280
Abstract:
Strong approximation for sums of a class of stationary processes with optimal bound is established. The main tools are m-dependent approximation and block techniques. Some previous results are improved.
Keywords: Causal; process; Strong; invariance; principle; m-dependent; approximation (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00030-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:1:p:249-280
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().